ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Journal Article

Kavitha, Telikepalli and Mehlhorn, Kurt and Michail, Dimitrios and Paluch, Katarzyna E (2008) An (O)over-tilde (m(2)n) Algorithm for Minimum Cycle Basis of Graphs. In: Algorithmica, 52 (3). pp. 333-349.

This list was generated on Tue Oct 15 18:58:13 2019 IST.